Skip to main content
×
Home
    • Aa
    • Aa
  • Journal of the London Mathematical Society, Volume 58, Issue 3
  • December 1998, pp. 633-655

CERF THEORY FOR GRAPHS

  • ALLEN HATCHER (a1) and KAREN VOGTMANN (a1)
  • Published online: 01 December 1998
Abstract

We develop a deformation theory for k-parameter families of pointed marked graphs with fixed fundamental group Fn. Applications include a simple geometric proof of stability of the rational homology of Aut(Fn), computations of the rational homology in small dimensions, proofs that various natural complexes of free factorizations of Fn are highly connected, and an improvement on the stability range for the integral homology of Aut(Fn).

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the London Mathematical Society
  • ISSN: 0024-6107
  • EISSN: 1469-7750
  • URL: /core/journals/journal-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×